Journal of the Mathematical Society of Japan

On the geometry of projective immersions

Katsumi NOMIZU and Ulrich PINKALL

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 41, Number 4 (1989), 607-623.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230128538

Digital Object Identifier
doi:10.2969/jmsj/04140607

Mathematical Reviews number (MathSciNet)
MR1013070

Zentralblatt MATH identifier
0667.53010

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53A20: Projective differential geometry

Citation

NOMIZU, Katsumi; PINKALL, Ulrich. On the geometry of projective immersions. J. Math. Soc. Japan 41 (1989), no. 4, 607--623. doi:10.2969/jmsj/04140607. https://projecteuclid.org/euclid.jmsj/1230128538


Export citation